# SDR AALA201802269047

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 10,975 hours, 4,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT 4L. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19. OPERATIONS CHECK NORMAL.
